Items where Subject is "Q Science > QA Mathematics > QA150-272.5 Algebra"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type
Jump to: A | H | I | K | M | R | Z
Number of items at this level: 10.


Abdul Wahab, Nur Bahiyah (2015) Pembangunan kit rimba berorientasikan elemen Sekolah Rimba Malaysia bagi peningkatan kompetensi sains murid Orang Asli. Doctoral thesis, Universiti Tun Hussein Onn Malaysia.

Ahmad Basri, Nur Ain Zafirah (2018) Construction of fuzzy control charts by using triangular and gaussian fuzzy numbers for solder paste thickness. Masters thesis, Universiti Tun Hussein Onn Malaysia.


Handaga, Bana (2013) A new classification technique based on hybrid fuzzy soft set theory and supervised fuzzy c-means. Doctoral thesis, Universiti Tun Hussein Onn Malaysia.


Isa, Noor Amira (2017) Bottleneck-based heuristic for permutation flowshop scheduling. Masters thesis, Universiti Tun Hussein Onn Malaysia.


Kanwal, Afshan and Chang, Phang and Iqbal, Umer (2018) Numerical solution of fractional diffusion wave equation and fractional klein–gordon equation via two-dimensional genocchi polynomials with a ritz–galerkin method. Computation, 6 (3). pp. 1-12. ISSN 2079-3197

Kavikumar, J. and S. P., Tiwari and Ebas, Nur Ain and A. H., Nor Shamsidah (2019) General fuzzy finite switchboard automata. New Mathematics and Natural Computation, 15 (2). pp. 283-305. ISSN 1793-0057


Maselan @ Mazlan, Ali and Roslan, Rozaini (2017) Teori nombor. Dewan Bahasa Dan Pustaka, Kuala Lumpur. ISBN 9789834913694

Mohamad, Mahathir (2012) Soliton cellular automata constructed from a Uq(Dn[1])-crystal Bn,1 and kirillov-reshetikhin type bijection for Uq(E6[1])-crystal B6,1. Doctoral thesis, Osaka University.


Ramly, Nurfarawahida (2018) Improvisation of fuzzy c-means method and fuzzy linear regression model in predicting manufacturing income. Masters thesis, Universiti Tun Hussein Onn Malaysia.


Zamri, Siti Norziahidayu Amzee and Sarmin, Nor Haniza and El-Sanfaz, Mustafa Anis and Nawi, Adnin Afifi (2020) The conjugation degree on a set of metacyclic 3-groups. Malaysian Journal of Fundamental and Applied Sciences, 16 (5). pp. 530-535. ISSN 2289-5981

This list was generated on Wed Dec 7 06:08:38 2022 +08.